# SDR DLL13952763

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Failsafe Strap
- Condition: Corroded
- Location: Fs 1525-1545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FUSELAGE SKIN FAILSAFE TEAR STRAP WAS FOUND LIFTED AND CORRODED AT FS 1525 TO FS 1545 STRINGER 35.  ACCOMPLISHED REPAIRS PER ERA 270891-14 REV C.
